# SDR NSVA2011141

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 34,968 hours, 43,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP REAR SPAR CRACKED AT WS 142.  REPAIRED IAW TD 340-57-11-09.  TWO DISBONDED PREVIOUS BONDED DOUBLERS ON LT FLAP.  REPAIRED IAW TD 340-57-11-03.
